# SDR FDEA201008022773

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: A5398197220100
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN RT SIDE FWD SUPPORT ANGLE IS CORRODED.  R & R SPLICE ANGLE PN A5398197220100 IAW SRM 51-74-10 AND 51-40-21, FIG 9, PARA 7, PG 24.
